# SDR VQIA201607290025

- Difficulty date: June 3, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N638VA
- Make and model: Airbus A320-214
- Aircraft serial: 3503
- Aircraft time: 30,126 hours, 8,830 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire
- Part number: EN2267007B010P
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

EXPERIENCED AN ENGINE 1 REVERSE UNLOCKED ECAM MESSAGE ON LANDING ROLL-OUT AFTER THRUST REVERSER STOWED.  TECHS APPLIED MEL 78-30-01 AND COMPLIED WITH ALL DEFERRAL PROVISIONS, THE ACFT DEPARTED AS VX174, WITHOUT RECURRENCE, THE AIRCRAFT ALSO OPERATED THE NEXT LEG VX193 WITHOUT INCIDENT.  ACFT DEPARTED, DURING CLIMBOUT THE CREW EXPERIENCED A REV UNLOCKED MESSAGE AND ASSOCIATED MASTER CAUTION, THE CREW FOLLOWED FCOM PROCEDURES AND RETURNED TO DEPARTURE.  THE ACFT WAS REMOVED FROM SERVICE AND TECHS ACCOMPLISHED TSM PROCEDURES.  DURING TROUBLESHOOTING, A DAMAGED WIRE WAS FOUND BETWEEN CONNECTOR 50EG1 AND 752VC1, THE WIRE WAS REPLACED IAW THE APPLICABLE ESPM PROCEDURE AND THE ACFT WAS RETURNED TO SERVICE.  IAW TSM PROCEDURES THE HYDRAULIC CONTROL UNIT AND 4 STOW SWITCHES WERE ALSO REPLACED BEFORE THE DAMAGED WIRE WAS FOUND.
